A Generalized Steepest Descent Approximation for the Zeros of m-Accretive Operators

C. E. Chidume, Habtu Zegeye, Benselamonyuy Ntatin

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

A necessary and sufficient condition is proved for a generalized steepest descent approximation to converge to the zeros of m-accretive operators. Related results deal with the convergence of the scheme to fixed points of pseudocontractive maps.

Original languageEnglish
Pages (from-to)48-73
Number of pages26
JournalJournal of Mathematical Analysis and Applications
Volume236
Issue number1
DOIs
Publication statusPublished - Aug 1 1999

Fingerprint

M-accretive Operator
Steepest Descent
Fixed point
Converge
Necessary Conditions
Sufficient Conditions
Zero
Approximation

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{c0d33b1f645d4313b59fbfdbbc9addd3,
title = "A Generalized Steepest Descent Approximation for the Zeros of m-Accretive Operators",
abstract = "A necessary and sufficient condition is proved for a generalized steepest descent approximation to converge to the zeros of m-accretive operators. Related results deal with the convergence of the scheme to fixed points of pseudocontractive maps.",
author = "Chidume, {C. E.} and Habtu Zegeye and Benselamonyuy Ntatin",
year = "1999",
month = "8",
day = "1",
doi = "10.1006/jmaa.1999.6421",
language = "English",
volume = "236",
pages = "48--73",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

A Generalized Steepest Descent Approximation for the Zeros of m-Accretive Operators. / Chidume, C. E.; Zegeye, Habtu; Ntatin, Benselamonyuy.

In: Journal of Mathematical Analysis and Applications, Vol. 236, No. 1, 01.08.1999, p. 48-73.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Generalized Steepest Descent Approximation for the Zeros of m-Accretive Operators

AU - Chidume, C. E.

AU - Zegeye, Habtu

AU - Ntatin, Benselamonyuy

PY - 1999/8/1

Y1 - 1999/8/1

N2 - A necessary and sufficient condition is proved for a generalized steepest descent approximation to converge to the zeros of m-accretive operators. Related results deal with the convergence of the scheme to fixed points of pseudocontractive maps.

AB - A necessary and sufficient condition is proved for a generalized steepest descent approximation to converge to the zeros of m-accretive operators. Related results deal with the convergence of the scheme to fixed points of pseudocontractive maps.

UR - http://www.scopus.com/inward/record.url?scp=0002413792&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002413792&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1999.6421

DO - 10.1006/jmaa.1999.6421

M3 - Article

AN - SCOPUS:0002413792

VL - 236

SP - 48

EP - 73

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -